How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr .Saeed ahmed Your Own Question
Dr .Saeed ahmed
Dr .Saeed ahmed, Doctor
Category: Cardiology
Satisfied Customers: 4468
Experience:  MBBS/FCPS(R)/MRCP U.K(R), Senior Registrar Cardiology
16248889
Type Your Cardiology Question Here...
Dr .Saeed ahmed is online now

I have a friend who's blood pressure is consistently high

Resolved Question:

Hi I have a friend who's blood pressure is consistently high
Readings of 160/109 first thing in morning after just waking throughout the day it escalates to 183/120 193/120 this has been consistent for a week now
Heart rate normal
Oxygen levels normal
Is this a cause for concern and should they be concerned about taking meds like paleperidone antipschotics
Submitted: 10 months ago.
Category: Cardiology
Customer: replied 10 months ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr .Saeed ahmed replied 10 months ago.

Thank you for your question, these are very high blood pressure readings and need to be treated ASAP. These high levels can lead to complications like heart attack and stroke. So you should make him an appointment today or tomorrow at max so that he can be started on blood pressure medicine. Thank you.

Dr .Saeed ahmed and other Cardiology Specialists are ready to help you
Customer: replied 10 months ago.
Hi that wasn't what I was asking I asked if paleperidone should be taken when the blood pressure is so high it cost me 33 pounds to get that answer and have now had to pay another five pounds please can you answer my question
Expert:  Dr .Saeed ahmed replied 10 months ago.

Thank you for your reply, This service is not a one time job or answer, you can keep this chat open as long as you want or need it. Paleperidone causes damage to the heart conduction system and can increased or decrease the heart rate. If his symptoms of psychosis are not very severe then this medicine should be lowered in dose or at best stopped till his blood pressure is controlled. Thank you.

Customer: replied 10 months ago.
Thank you his psychosis is not severe he has beliefs of conspiracy but he is no harm to himself or others but he is sectioned and they are trying to force meds on him they have also refused to investigate the high blood pressure and refusing to prescribe alternate antipsychotics no one will intervene no independent psychiatrist no solicitor no doctor we are worried he will have a heart attack or stroke
Customer: replied 10 months ago.
What can we do if they are refusing an independent opinion it's his legal right
Expert:  Dr .Saeed ahmed replied 10 months ago.

Thank you for your reply, yes it is your legal right to get a second and independent opinion. Thank you.

Customer: replied 10 months ago.
Thank you
Expert:  Dr .Saeed ahmed replied 10 months ago.

Welcome

Related Cardiology Questions